Heading: 
UDC: 
517.984

Uniqueness of Solution of the Inverse Scattering Problem for Various Order Differential Equation on the Simplest Noncompact Graph with Cycle

Abstract: 

An inverse scattering problem is studied for variable orders differential operators on simplest noncompact graph with cycle. A uniqueness theorem of recovering coefficients of operators from the scattering data is provided.

References
  1.  Langese J., Leugering G., Schmidt J. Modeling, analysis and control of dynamic elastic multi-link structures. Boston : Birkhauser, 1994.
  2.  Kuchment P. Quantum graphs. Some basic structures // Waves Random Media. 2004. Vol. 14. P. S107–S128.
  3.  Pokornyi Yu., Borovskikh A. Differential equations on networks (geometric graphs) // J. Math. Sci. (N.Y.). 2004. Vol. 119, № 6. P. 691–718.
  4.  Покорный Ю. В., Белоглазова Т. В., Дикарева Е. В., Перловская Т. В. О функции Грина для локально взаимодействующей системы обыкновенных уравнений разного порядка // Матем. заметки. 2003. Т. 74, № 1. С. 146–148.
  5.  Юрко В. А. Восстановление дифференциальных операторов на звездообразном графе с разными порядками на разных ребрах // Изв. Сарат. ун-та. Нов. сер. Сер. Математика. Механика. Информатика. 2013. Т. 13, вып. 1, ч. 2. С. 112–116.
  6.  Bondarenko N. An inverse problem for the differential operator on the graph with a cycle with different orders on different edges. Preprint arXiv:1309.5360v3. 
  7.  Beals R. The inverse problem for ordinary differential operators on the line // Amer. J. Math. 1985. Vol. 107. P. 281–366.
  8.  Юрко В. А. Введение в теорию обратных спектральных задач. М. : Физматлит, 2007. 384 с.
  9. Леонтьев А. Ф. Целые функции. Ряды экспонент. М. : Физматлит, 1983. 176 с.
Full text: